On Carleman's and Knopp's inequalities
2002 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 117, no 1, 140-151 p.Article in journal (Refereed) Published
A sharpened version of Carleman's inequality is proved. This result unifies and generalizes some recent results of this type. Also the “ordinary” sum that serves as the upper bound is replaced by the corresponding Cesaro sum. Moreover, a Carleman-type inequality with a more general measure is proved and this result may also be seen as a generalization of a continuous variant of Carleman's inequality, which is usually referred to as Knopp's inequality. A new elementary proof of (Carleman–)Knopp's inequality and a new inequality of Hardy–Knopp type is pointed out
Place, publisher, year, edition, pages
2002. Vol. 117, no 1, 140-151 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-6074DOI: 10.1006/jath.2002.3684Local ID: 44660670-64ca-11db-8cbe-000ea68e967bOAI: oai:DiVA.org:ltu-6074DiVA: diva2:978951
Validerad; 2002; 20061026 (evan)2016-09-292016-09-29Bibliographically approved